RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 11, Pages 16–24 (Mi ivm100)  

This article is cited in 8 scientific papers (total in 8 papers)

The entropy maximum principle in the structural identification of dynamical systems: an analytic approach

A. V. Daneeva, V. A. Rusanovb, D. Yu. Sharpinskiib

a Irkutsk State Technical University
b Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:11, 14–22

Bibliographic databases:
UDC: 517.926
Received: 10.06.2003
Revised: 28.06.2005

Citation: A. V. Daneev, V. A. Rusanov, D. Yu. Sharpinskii, “The entropy maximum principle in the structural identification of dynamical systems: an analytic approach”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 11, 16–24; Russian Math. (Iz. VUZ), 49:11 (2005), 14–22

Citation in format AMSBIB
\Bibitem{DanRusSha05}
\by A.~V.~Daneev, V.~A.~Rusanov, D.~Yu.~Sharpinskii
\paper The entropy maximum principle in the structural identification of dynamical systems: an analytic approach
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 11
\pages 16--24
\mathnet{http://mi.mathnet.ru/ivm100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2228050}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 11
\pages 14--22


Linking options:
  • http://mi.mathnet.ru/eng/ivm100
  • http://mi.mathnet.ru/eng/ivm/y2005/i11/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rusanov V.A., “Contribution to the qualitative realization theory of quasilinear systems in a Hilbert space”, Dokl. Math., 78:1 (2008), 636–638  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Rusanov V.A., Sharpinskii D.Yu., “The theory of the structural identification of non-linear multidimensional systems”, J. Appl. Math. Mech., 74:1 (2010), 84–94  crossref  mathscinet  zmath  isi  elib
    3. V. A. Rusanov, L. V. Antonova, A. V. Daneev, “K obratnym zadacham nelineinogo sistemnogo analiza. Bikhevioristicheskii podkhod”, Probl. upravl., 5 (2011), 14–21  mathnet
    4. Rusanov V.A., Lakeev A.V., Linke Yu.E., “A Characteristic Feature of Realizability of Nonstationary Differential Systems in Banach Spaces”, Doklady Mathematics, 83:3 (2011), 430–432  crossref  mathscinet  zmath  isi  elib  elib
    5. Rusanov V.A., Antonova L.V., “Geometriya puchkov upravlyaemykh dinamicheskikh protsessov, obladayuschikh nelineinoi differentsialnoi realizatsiei v ravnomerno vypuklom banakhovom prostranstve”, Vestnik Buryatskogo gosudarstvennogo universiteta, 2011, no. 9, 188–200  elib
    6. Rusanov V.A., Antonova L.V., Daneev A.V., Mironov A.S., “O formalno razreshimykh realizatsiyakh dinamicheskikh sistem s minimalnoi operatornoi normoi”, Vestnik buryatskogo gosudarstvennogo universiteta, 2012, no. 9, 117–133  mathscinet  elib
    7. A. V. Lakeev, V. A. Rusanov, V. A. Kozyrev, “K realizatsii nepreryvnykh kvazilineinykh sistem s avtonomnymi operatorami v gilbertovom prostranstve”, Probl. upravl., 1 (2013), 7–18  mathnet
    8. Rusanov V.A., Lakeev A.V., Linke Yu.E., “Existence of a Differential Realization of a Dynamical System in a Banach Space in the Constructions of Extensions to M (P) -Operators”, Differ. Equ., 49:3 (2013), 346–358  crossref  mathscinet  zmath  isi  elib  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:205
    Full text:59
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020